MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 22G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE.

BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 22G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE.
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reep1004 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported port needle inserted into port in left chest of patient and was noted to have leaking at the needle connection on the device.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.
 
Event or Problem Description
It was reported port needle inserted into port in left chest of patient and was noted to have leaking at the needle connection on the device.(b)(6) 2020 - returned sample has no damage or defects and doesn't leak.

Brand Name
SAFESTEP PORT ACCESS KIT 22G X 0.75IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE.
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10215404
Report Number3006260740-2020-02288
Device Sequence Number11289768
Product Code FPA
UDI-Device Identifier00801741085482
UDI-Public(01)00801741085482
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue NumberPA-0029
Device Lot NumberREEP1004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Event Location Hospital
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1